Dinakar Ramakrishnan
Dinakar Ramakrishnan
Professor of Mathematics, California Institute of Technology
Verified email at caltech.edu - Homepage
Title
Cited by
Cited by
Year
Fourier analysis on number fields
D Ramakrishnan, RJ Valenza
Springer Science & Business Media, 1999
364*1999
Modularity of the Rankin-Selberg L-series, and multiplicity one for SL (2)
D Ramakrishnan
Annals of Mathematics 152 (1), 45-111, 2000
2642000
Siegel zeros and cusp forms
J Hoffstein, D Ramakrishnan
International Mathematics Research Notices 1995 (6), 279-308, 1995
1241995
Regulators, algebraic cycles, and values of L-functions
D Ramakrishnan
Contemp. Math 83, 183-310, 1989
1051989
The zeta functions of Picard modular surfaces
R Langlands, D Ramakrishnan
Les publications CRM; Université de Montréal., 1992
90*1992
Modularity of solvable Artin representations of GO (4)-type
D Ramakrishnan
International Mathematics Research Notices 2002 (1), 1-54, 2002
772002
Determination of modular forms by twists of critical L-values
W Luo, D Ramakrishnan
Inventiones mathematicae 130 (2), 371-398, 1997
691997
A nonvanishing result for twists of -functions of
L Barthel, D Ramakrishnan
Duke Mathematical Journal 74 (3), 681-700, 1994
681994
Coherent cohomology, limits of discrete series, and Galois conjugation
D Blasius, M Harris, D Ramakrishnan
Duke Mathematical Journal 73 (3), 647-685, 1994
621994
Siegel modular forms of genus 2 attached to elliptic curves
D Ramakrishnan, F Shahidi
Math. Research Letters 14 (no. 2), 315--332, 2007
532007
Pure motives and automorphic forms
D Ramakrishnan
Motives (Seattle, WA, 1991) 55, 411-446, 1994
501994
On the exceptional zeros of Rankin–Selberg L-functions
D Ramakrishnan, S Wang
Compositio Mathematica 135 (02), 211-244, 2003
442003
A refinement of the strong multiplicity one theorem for GL (2)
D Ramakrishnan
Inventiones mathematicae 116 (1), 645-649, 1994
411994
Period relations and the Tate conjecture for Hilbert modular surfaces
VK Murty, D Ramakrishnan
Inventiones mathematicae 89 (2), 319-345, 1987
391987
Average values of modular L-series via the relative trace formula
D Ramakrishnan, J Rogawski
arXiv preprint math/0510113, 2005
372005
On the coefficients of cusp forms
D Ramakrishnan
Mathematical Research Letters 4 (2), 295-307, 1997
361997
Contributions to automorphic forms, geometry, and number theory
H Hida, D Ramakrishnan, F Shahidi
Johns Hopkins University Press, 2004
352004
Analogs of the Bloch-Wigner function for higher polylogarithms
D Ramakrishnan
Contemp. Math 55, 371-376, 1986
351986
Maass forms and Galois representations
D Blasius, D Ramakrishnan
Galois Groups over Q, edited by Y. Ihara, K. Ribet, and JP. Serre, 33-78, 2012
33*2012
Consequences of the Gross–Zagier formulae: Stability of average L-values, subconvexity, and non-vanishing mod p
P Michel, D Ramakrishnan
Number theory, analysis and geometry, 437-459, 2012
312012
The system can't perform the operation now. Try again later.
Articles 1–20